

Glenora Wine Cellars U.S. Vintage Grand Prix presented by Welliver

Hawk Performance Watkins Glen International, Watkins Glen, NY
Endurance Series

Watkins Glen International, Watkins Glen, NY
SVRA Sprint Race
Series

TEST DAY SCHEDULE July 23, 2015 (7/14/15)

7:00 am5:00pm	Registration
7:15 am	Driver's Meeting@ Winner' Circle
8:00 am—6:00pm	Tech Inspection @ Garage 1&2
8:00 am	DOP/TOP classroom session-Tech Classroom

8:00 am	Group A	
8:25 am	Group B	
8:50 am	Group C	
9:15 am	Group D	
9:40 am	DOP/TOP Track Recon	30 min
10:10am	Group A	
10:30 am	Group B	
10:50 am	Group C	
11:10 am	Group D	
11:30 am	DOP/TOP Track Session 2	25 min

11:55 am—12:55 pm LUNCH

11:55am---12:25pm Jaguar Consumer/Pro Laps

12:55 pm	Group A	
1:20 pm	Group B	
1:45 pm	Group C	
2:10 pm	Group D	
2:35 pm	DOP/TOP Track Session 3	25 min.
3:00 pm	Jaguar Consumer/ Pro Laps	
3:30 pm	Group A	
3:55 pm	Group B	
4:20 pm	Group C	
4:45 pm	Group D	
5:10 pm	DOP/TOP Track Session 4	25 min.
5:35 pm	Jaguar Consumer/ Pro Laps	
6:05 pm	End of on-track activities	

****TEST DAY GROUPS****

Group A	1, 3, 4,
Group B	2, 5, 7,
Group C	6, 8
Group D	9, 10, 11

Test Day & DOP/TOP participants should plan on completing Tech Inspection procedures <u>no later than 3:00pm</u>. After 3:00pm, priority will be given to the 1st four Run Groups of the Friday morning schedule.

NO RIDERS/COACHES DURING SVRA TEST DAY SESSIONS.

Multiple car competitors may run in another Group if cleared by Competition Director or Grid Marshall. Groups vary based on Test Day entries.